# SDR AALA201707109066

- Difficulty date: July 9, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N678AN
- Make and model: Boeing 757223
- Aircraft serial: 29428
- Aircraft time: 55,613 hours, 19,704 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Static Line
- Condition: Out Of Position
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR IS DIFFICULT TO ARM AND THE SLIDE ARMED LIGHT WILL NOT ILLUMINATE WHEN THE  SLIDE IS IN THE ARMED POSITION.  RESTOWED STATIC LINE FROM GIRT BAR INTO THE GIRT PER AMM 25-66-10 AND RESET THE R1 DOOR PER AMM 52-11-00.  OPERATIONAL CHECK GOOD.  AIRCRAFT WAS GROUNDED.
